# SDR SWAA2020113029754

- Difficulty date: November 10, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BS 886-888 BETWEEN STRS 2L-2R WL 308 RBL10-LBL10.  REMOVED DAMAGE AT BS 886-888 BETWEEN STRS 2L-2R WL 308.5 RBL 10-LBL 10.  DAMAGE FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-01-1A-1.  REPAIRED AREA PER ATS ER 20-03531 REV IR AND SWA EA 20-153-02278 REV IR.
